Distribution of algebraic numbers and metric theory of Diophantine approximation

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Author(s)

Department/unit(s)

Publication details

Title of host publicationLimit Theorems in Probability, Statistics and Number Theory
DatePublished - Jan 2013
Pages23-48
Number of pages25
PublisherSpringer
EditorsP. Eichelsbacher, G. Elsner, H. Kösters, M. Löwe, F. Merkl, S. Rolles
Volume42
Original languageEnglish
ISBN (Electronic)978-3-642-36068-8_2
ISBN (Print)978-3-642-36067-1

Abstract

In this paper we give an overview of recent results regarding close conjugate algebraic numbers, the number of integral polynomials with small discriminant and pairs of polynomials with small resultants.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations